The general nonstrict algebraic Riccati inequality release_ddvlkp3grjhmrpfou4sel6r4je

by Carsten W. Scherer

Published in Linear Algebra and its Applications by Elsevier BV.

1995   Volume 219, p1-33

Archived Files and Locations

application/pdf  1.9 MB
file_tzpytswgrbgezcjj6alf6cnpae
core.ac.uk (aggregator)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1995
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0024-3795
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2437eb4e-2dfb-479a-b3ca-a8d6ed71190d
API URL: JSON